# SDR CA970114012

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Frozen
- Location: Rt Main
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT LANDED AND THE RT MAIN WHEEL SKIDDED AND EVENTUALLY BLEW.  INVESTIGATION REVEALED THAT THE RT BRAKE HAD ICED UP AND SUBSEQUENTLY FROZE UP.  THE AIRPORT OF DEPARTURE HAD SOME SNOW ON THE RUNWAY AND CAUSED THE ICING.  AIRCRAFT MOVED TO HANGAR FOR WARMING AND BRAKE FREELY ROTATED.
